Alert archive / Mississippi / River Flood Warnings in 2013

River Flood Warning 64, NWS Jackson, MS

February 25, 2013Jones County, Mississippi

NWS Jackson, MS issued this river flood warning at Feb 25, 2013, 9:14 AM CST for Jones County, Mississippi. It took effect at Feb 26, 2013, 6:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2013, 9:14 AM CST (15:14 UTC)
In effect from
Feb 26, 2013, 6:00 PM CST
Expired
Feb 27, 2013, 9:24 AM CST
In force
15 hr
Issued by
NWS Jackson, MS
Flood severity
Minor

County Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 106 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tallahala Creek at Laurel (LURM6).

Action stage
12 ft
Minor stage
13 ft
Moderate stage
16.5 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02473500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

510 
WGUS44 KJAN 251514
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
914 AM CST MON FEB 25 2013


...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

  TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC067-262114-
/O.NEW.KJAN.FL.W.0064.130227T0000Z-130228T1500Z/
/LURM6.1.ER.130227T0000Z.130227T0000Z.130228T0000Z.NO/
914 AM CST MON FEB 25 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TALLAHALA CREEK AT LAUREL
* FROM TUESDAY EVENING TO THURSDAY MORNING.
* AT  8:45 AM MONDAY THE STAGE WAS 11.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW EVENING.
* IMPACT...AT 13.0 FEET...AGRICULTURAL AND LOWLAND FLOODING IS 
  BECOMING MORE WIDESPREAD ALONG AND NEAR THE CREEK.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   TUE   WED   THU CREST TIME  DATE

TALLAHALA CREEK
LAUREL         13  11.5 MON 09 AM  12.7  13.0  12.4  13.0 06 PM 02/26

$$
2 follow-up statements
861 
WGUS84 KJAN 260128
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
728 PM CST MON FEB 25 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC067-270728-
/O.EXT.KJAN.FL.W.0064.130227T0000Z-130228T0900Z/
/LURM6.1.ER.130227T0000Z.130227T0000Z.130227T1800Z.NO/
728 PM CST MON FEB 25 2013


THE FLOOD WARNING CONTINUES FOR
  THE TALLAHALA CREEK AT LAUREL
* FROM TUESDAY EVENING TO LATE WEDNESDAY NIGHT.
* AT 6:45 PM MONDAY THE STAGE WAS 12 FEET AND RISING. 
* FLOOD STAGE IS 13 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO A CREST NEAR FLOOD
  STAGE TUESDAY NIGHT.
* IMPACT...AT 13 FEET...AGRICULTURAL AND LOWLAND FLOODING IS 
  BECOMING MORE WIDESPREAD ALONG AND NEAR THE CREEK.

&&

              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   TUE   WED   THU CREST TIME  DATE

TALLAHALA CREEK
LAUREL         13  12.0 MON  7 PM  12.5  13.0  12.0  13.0 12 AM  2/27

$$

DL
917 
WGUS84 KJAN 271525
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
924 AM CST WED FEB 27 2013


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS 
IN MISSISSIPPI...
 
  TALLAHALA CREEK AT LAUREL AFFECTING JONES COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.


ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC067-271554-
/O.CAN.KJAN.FL.W.0064.000000T0000Z-130228T0900Z/
/LURM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
924 AM CST WED FEB 27 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE TALLAHALA CREEK AT LAUREL.
* AT  8:45 AM WEDNESDAY THE STAGE WAS 12.4 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 12.9 FEET.  THE 
  RIVER WILL FALL TO 8.2 FEET BY SATURDAY MORNING.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION      STG   STG DAY  TIME   THU   FRI   SAT CREST TIME  DATE

TALLAHALA CREEK
LAUREL         13  12.4 WED 09 AM  11.1   9.4   8.2 CONTINUED FALL

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Feb 25, 4:19 AM CST, 4 hours 55 minutes earlier.

Area forecast discussion, Feb 25, 4:19 AM CST, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
419 AM CST MON FEB 25 2013

.SHORT TERM...TODAY THROUGH TUESDAY NIGHT...NUMEROUS SHOWERS AND
THUNDERSTORMS ARE ONGOING THIS MORNING ACROSS THE SOUTHEASTERN
PORTIONS OF THE AREA WITH MORE ISOLATED ACTIVITY FURTHER NORTH. A
FLASH FLOOD WARNING IS IN AFFECT FOR THE SOUTHEAST THROUGH THIS
EVENING. THERE IS STILL SOME POTENTIAL FOR SOME ELEVATED STRONG TO
SEVERE STORMS EARLY THIS MORNING WITH VERY GOOD MID LEVEL LAPS RATES
OF 6.5-7.5 C/KM ACROSS THE AREA AND INCREASING INSTABILITY. THE MAIN
RISK OF THESE STORMS WILL BE HAIL TO THE SIZE OF QUARTERS.

THERE MAY BE A BIT OF A BREAK THROUGH THE MID TO LATE MORNING
HOURS...BUT THINGS RAMP UP THIS AFTERNOON AS THE BEST HEIGHT
FALLS/FORCING GETS INTO THE WESTERN PORTIONS OF THE AREA OUT AHEAD OF
A STRONG STORM SYSTEM THAT WILL SWEEP ACROSS THE AREA LATER THIS
AFTERNOON THROUGH THIS EVENING. INSTABILITY WILL INCREASE ACROSS MUCH
OF THE AREA WITH MU CAPE REACHING 1400-1800 J/KG ACROSS THE SOUTHERN
PORTIONS OF THE AREA WITH LOWER AMOUNTS FURTHER NORTH. LAPSE RATES
WILL REMAIN GOOD THROUGH THE AFTERNOON AND EVENING REMAINING NEAR
6.5-7.0 C/KM. THE LOW LEVEL SHEAR IS NOT OVERLY IMPRESSIVE THIS
AFTERNOON WITH 0-3 HELICITIES OF AROUND 200-250 M^2/S^2...BUT THERE
WILL BE AN IMPRESSIVE MID LEVEL JET AND DRY AIR INTRUSION. WITH THIS
IN MIND IT CONTINUES TO LOOK LIKE THE PRIMARY SEVERE WEATHER RISK
WILL BE DAMAGING STRAIGHT LINE WINDS OF 60-70 MPH AND LARGE HAIL
LATER THIS AFTERNOON INTO THE EVENING HOURS...BUT THE RISK FOR
TORNADOES CANNOT BE RULED OUT.

THE STORMS WILL PUSH EAST OF THE AREA AROUND MIDNIGHT WITH MUCH DRIER
AIR MOVING IN WITH THE WINDS REMAINING BREEZY OUT OF THE SOUTHWEST
THROUGH THE NIGHT. THE UPPER/SURFACE LOW WILL PULL AWAY TO THE NORTH
OF THE AREA ON TUESDAY...BUT THE SURFACE PRESSURE GRADIENT WILL
CONTINUE TO BE TIGHT AND THIS WILL RESULT IN SOME GUSTY WINDS WITH
GUSTS INTO THE 25-30 MPH RANGE LIKELY TUESDAY AFTERNOON ACROSS THE
AREA...WITH THE STRONGEST WINDS ACROSS THE DELTA. AS THE UPPER LOW
PULLS AWAY THERE COULD BE ENOUGH RESIDUAL MOISTURE FOR A FEW LIGHT
SPRINKLES FOR THE NORTHERN AREAS ON TUESDAY...BUT EXPECT MOST OF THE
AREA TO BE DRY AS SKIES BEGIN TO CLEAR TUESDAY EVENING INTO TUESDAY
NIGHT. TUESDAYS HIGHS WILL BE COOLER GENERALLY IN THE 50S WITH LOWS
TUESDAY NIGHT FALLING INTO THE LOW TO MID 30S. STUCK PRETTY CLOSE TO
GUIDANCE...BUT DID RAISE SLIGHTLY ABOVE GUIDANCE POPS FOR TODAY INTO
THIS EVENING./15/

.LONG TERM...WEDNESDAY THROUGH NEXT WEEKEND...THE WEATHER PATTERN
FOR THE LOWER MISSISSIPPI VALLEY IN THE LONG TERM PERIOD IS LOOKING
MUCH DIFFERENT THAN IT HAS BEEN LATELY. IN THAT RESPECT IT WILL BE
MUCH QUIETER AND GENERALLY DRY. ALSO NOTABLE IS THE FACT THAT
CONDITIONS WILL BE RATHER COOL FOR THE END OF FEBRUARY AND GOING INTO
THE BEGINNING OF MARCH. TEMPERATURES THROUGH THIS STRETCH WILL LIKELY
AVERAGE 10 TO 15 DEGREES BELOW NORMAL FOR THE ENTIRE REGION. ANYBODY
BETTING WE HAVE SEEN THE LAST OF THE FREEZES IS LIKELY TO LOSE.

THE MADDEN-JULIAN OSCILLATION (MJO) IS STALLING IN PHASE 5 FOR A BIT
AND THIS INTERESTINGLY PRESENTS A DECENT ARGUMENT FOR CONTINUED
RATHER WET CONDITIONS WITH ABOVE NORMAL TEMPERATURES FOR THE LONG
RANGE PERIOD. HOWEVER...IT SEEMS A STOUT AND NON-TRANSIENT NEGATIVE
MODE OF THE NORTH ATLANTIC OSCILLATION IS DEVELOPING...WHICH WILL
OVERRIDE MJO PHASE SUGGESTIONS. FOR THOSE NOT FAMILIAR WITH THE
NORTH ATLANTIC OSCILLATION INDEX...IT ATTEMPTS TO QUANTIFY BLOCKING
AND AMPLIFICATION IN THE ATLANTIC NEAR AND ABOVE THE ARCTIC CIRCLE
WITH A NEGATIVE MODE HAVING STRONG CORRELATIONS TO BELOW NORMAL
TEMPERATURES AND PRECIPITATION ACROSS MUCH OF THE EASTERN CONUS
(INCLUDING THE LOWER MS VALLEY).

SO THAT ABOUT SUMS IT UP FOR THE LONG RANGE. WE ARE IN DEFINITE NEED
OF A BREAK FROM RAIN AND LOOK LIKE WE ARE GOING TO GET IT.
PERSONALLY...I WOULD FIND IT MORE PLEASANT TO SEE TEMPERATURES MUCH
WARMER THAN WE ARE ANTICIPATING...BUT YOU GOT TO TAKE THE GOOD WITH
THE BAD. AS FOR SPECIFICS...GFS-DERIVED MEX TEMPERATURES DID NOT
LOOK TOO BAD ALTHOUGH I DID PICK SEVERAL PERIODS LATE THIS WORK WEEK
INTO THE WEEKEND TO EXERCISE SOME JUDICIOUS CUTS. REASONING FOR THE
LATTER WAS MAINLY DUE TO THE FACT THAT THE QUITE ANOMALOUSLY CHILLY
PATTERN EXPECTED IN THE EXTENDED WILL BE DAMPENED BY MEX
CALCULATIONS DUE TO INFLUENCES FROM CLIMATOLOGY. /BB/

&&

.AVIATION...IFR CONDITIONS PREVAIL WITH RAIN THIS MORNING AT HBG
WHILE MVFR CONDITIONS PREVAIL AT JAN/HKS AND MEI. EXPECT INCREASING
CHANCES FOR THUNDERSTORMS AT ALL SITES THIS AFTERNOON AND EVENING
ALONG WITH MVFR CEILINGS. THE TIMING OF THE THUNDERSTORM ACTIVITY
WILL CONTINUE TO BE A CHALLENGE...BUT EXPECT THE THUNDERSTORM
ACTIVITY TO OCCUR ALONG THE FRONT AS IT SWEEPS ACROSS THE AREA LATER
THIS AFTERNOON INTO THIS EVENING. VFR CONDITIONS WILL BUILD IN BEHIND
THE FRONT LATER THIS EVENING INTO OVERNIGHT HOURS. THE WINDS WILL BE
GUSTY OUT OF THE SOUTHEAST SWINGING AROUND TO THE SOUTHWEST BEHIND
THE FRONT./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  42  53  35 / 100  82  13   5
MERIDIAN      70  43  55  34 /  98 100  14   6
VICKSBURG     73  42  54  34 / 100  48  10   4
HATTIESBURG   78  46  60  38 / 100  94  11   8
NATCHEZ       74  40  55  36 / 100  37   9   4
GREENVILLE    66  41  53  35 / 100  63  18   5
GREENWOOD     67  43  53  34 / 100  90  26   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MSZ055>058-062>066-
     072>074.

LA...NONE.
AR...NONE.
&&

15/BB
Hazardous weather outlook, Feb 25, 4:52 AM CST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
452 AM CST MON FEB 25 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>054-059>061-
261100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
JEFFERSON-ADAMS-FRANKLIN MS-
452 AM CST MON FEB 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING AS A STRONG
LOW PRESSURE SYSTEM MOVES EAST ACROSS THE REGION. THE PRIMARY RISK
WITH THESE STORMS WILL BE DAMAGING WIND GUSTS FROM 60 TO 70 MPH ALONG
WITH LARGE HAIL TO THE SIZE OF GOLF BALLS POSSIBLE WITH SOME OF THE
STRONGER STORMS. A FEW TORNADOES WILL ALSO BE POSSIBLE WITH THE GREATEST
RISK FOR AREAS SOUTHEAST OF THE NATCHEZ TRACE CORRIDOR. PERIODS OF
HEAVY RAIN CAN BE EXPECTED IN THE STRONGER STORMS WITH LOCALIZED
FLASH FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON THROUGH THIS EVENING.

MSZ055>058-062>066-072>074-261100-
SIMPSON-SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
452 AM CST MON FEB 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN PORTIONS
OF CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING AS A STRONG
LOW PRESSURE SYSTEM MOVES EAST ACROSS THE REGION. THE PRIMARY RISK
WITH THESE STORMS WILL BE DAMAGING WIND GUSTS FROM 60 TO 70 MPH ALONG
WITH LARGE HAIL TO THE SIZE OF GOLF BALLS POSSIBLE WITH SOME OF THE
STRONGER STORMS. A FEW TORNADOES WILL ALSO BE POSSIBLE. SATURATED
SOILS FROM THIS MORNINGS RAINFALL...COMBINED WITH PERIODS OF HEAVY RAIN
POSSIBLE THIS AFTERNOON MAY LEAD TO FLASH FLOODING...SO A FLASH
FLOOD WATCH IS IN AFFECT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON THROUGH THIS EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

15

In the hours before

Special weather statement, Feb 25, 3:56 AM CST, 5 hours 18 minutes before
MSZ018-019-034-251025-
WASHINGTON MS-SUNFLOWER MS-BOLIVAR MS-
356 AM CST MON FEB 25 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
356 AM CST MON FEB 25 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 3 MILES NORTHEAST OF LELAND AT 357 AM CST...MOVING NORTHEAST
AT 35 MPH.

PEOPLE IN SOUTHEASTERN BOLIVAR...CENTRAL SUNFLOWER AND NORTH CENTRAL
WASHINGTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3362 9045 3356 9045 3333 9088 3348 9101
      3376 9057
TIME...MOT...LOC 0957Z 235DEG 31KT 3346 9085

BYB
Special weather statement, Feb 25, 4:06 AM CST, 5 hours 8 minutes before
MSZ018-019-034-251035-
WASHINGTON MS-SUNFLOWER MS-BOLIVAR MS-
406 AM CST MON FEB 25 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
406 AM CST MON FEB 25 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
WAS LOCATED 6 MILES NORTHWEST OF HOLLY RIDGE AT 407 AM CST...MOVING
NORTHEAST AT 35 MPH.

PEOPLE IN SOUTHEASTERN BOLIVAR...NORTHERN SUNFLOWER AND CENTRAL
WASHINGTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3374 9045 3363 9045 3339 9082 3353 9096
      3385 9056
TIME...MOT...LOC 1007Z 229DEG 31KT 3352 9080

BYB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 1:48 AM CSTSpecial Weather StatementJANHumphreys32 min
Feb 25, 3:09 AM CSTSpecial Weather StatementJANHumphreys31 min
Feb 25, 3:56 AM CSTSpecial Weather StatementJANSunflower29 min
Feb 25, 4:06 AM CSTSpecial Weather StatementJANSunflower29 min
Feb 25, 12:44 PM CSTSpecial Weather StatementJANAdams46 min
Feb 25, 12:50 PM CSTSevere Thunderstorm WarningJANAdams55 min
Feb 25, 1:29 PM CSTSevere Thunderstorm WarningJANAdams, Jefferson61 min
Feb 25, 2:25 PM CSTSpecial Weather StatementJANClaiborne30 min
Feb 25, 2:27 PM CSTSpecial Weather StatementJANClaiborne28 min
Feb 25, 3:02 PM CSTSpecial Weather StatementJANLawrence28 min
Feb 25, 3:19 PM CSTSpecial Weather StatementJANCovington, Smith31 min
Feb 25, 3:23 PM CSTSevere Thunderstorm WarningJANIssaquena, Warren52 min
Feb 25, 3:28 PM CSTSevere Thunderstorm WarningJANBolivar, Washington47 min
Feb 25, 3:37 PM CSTSpecial Weather StatementJANFranklin, Jefferson28 min
Feb 25, 4:12 PM CSTSpecial Weather StatementJANRankin28 min

Nearby

River Flood Warnings in Mississippi, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.